# SDR ASAA2022120841088

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 2,940 hours, 858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI ICE VALVE DID NOT EXTINGUISH WHEN ANTI ICE VALVE TURNED ON. LEFT WING REMAINED ICED UP, RIGHT WING WAS CLEAN. GROUNDED - YES. IT WAS A HARD FAIL ON GND AS WELL WHEN CREW SHOWED ME. BUT AFTER TRYING IT AGAIN THE L WING LT WENT OUT AFTER 15 SEC. A THIRD TRY AFTER BEING ON THE GROUND FOR 20 MIN. - THE L WING & R WING ANTI-ICE VALVE LT'S COME ON SIMULTANEOUSLY. SUSPECT FROZEN VALVE OR STICKING. MANUALLY OPERATED VALVE, OPS NORMAL. PERFORMED "WING THERMAL ANTI ICE VALVE HEALTH CHECK" REF B737-9 AMM 30-11-11. PERFORMED STEPS A-E. OPS CHECK NORMAL. VERIFIED RH FLOW CONTROL & SHUTOFF VALVE CANNON PLUGS INSTALLED/CONNECTED. NO FAULTS PRESENT AT THIS TIME.
